Inhomogeneous stationary states in reaction diffusion systems

McPhail, S. M., Collins, M. A. and Gilbert, R. G. (1976) Inhomogeneous stationary states in reaction diffusion systems. Biophysical Chemistry, 4 2: 151-157. doi:10.1016/0301-4622(76)85005-3


Author McPhail, S. M.
Collins, M. A.
Gilbert, R. G.
Title Inhomogeneous stationary states in reaction diffusion systems
Journal name Biophysical Chemistry   Check publisher's open access policy
ISSN 0301-4622
Publication date 1976
Sub-type Article (original research)
DOI 10.1016/0301-4622(76)85005-3
Volume 4
Issue 2
Start page 151
End page 157
Total pages 7
Place of publication Amsterdam, Netherlands
Publisher Elsevier
Language eng
Abstract Inhomogeneous stationary solutions for reaction—diffusion equations are of interest with regard to the chemical basis of morphogenesis. Numerical means of determining such solutions and of testing their stability to small perturbations are examined, and applied to shape formation in three systems: the “Brusselator” and “Lotka—Volterra” mechanisms, and a simple model for slimemould aggregation.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: Centre for Nutrition and Food Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 07 Mar 2011, 15:52:55 EST